An analogue of the ostrowski inequality and applications

Full text for this resource is not available from the Research Repository.

Masjed-Jamei, M and Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) An analogue of the ostrowski inequality and applications. Filomat, 28 (2). 373 - 381. ISSN 0354-5180

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.2298/FIL1402373M
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Ostrowski inequality; error bounds; quadrature rules
Citations in Scopus 5 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login